Criteria for the density property of complex manifolds

Kaliman, Shulim; Kutzschebauch, Frank (2008). Criteria for the density property of complex manifolds. Inventiones mathematicae, 172(1), pp. 71-87. Berlin: Springer-Verlag 10.1007/s00222-007-0094-6

[img]
Preview
Text
222_2007_Article_94.pdf - Published Version
Available under License Publisher holds Copyright.

Download (334kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kaliman, Shulim and Kutzschebauch, Frank

ISSN:

0020-9910

Publisher:

Springer-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

24 Oct 2019 05:00

Publisher DOI:

10.1007/s00222-007-0094-6

Web of Science ID:

000254201200003

BORIS DOI:

10.7892/boris.36869

URI:

https://boris.unibe.ch/id/eprint/36869 (FactScience: 206319)

Actions (login required)

Edit item Edit item
Provide Feedback